# SDR ASAA2020102733421

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 65,762 hours, 26,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERG EXIT DOOR EXIT SIGN LAMP INOPERABLE.  GROUNDED-YES.  RELAMPED & TESTED FWD RT EMERGENCY EXIT LIGHT, REF B737-900 AMM 33-51-01-960-801.  OPERATIONS TEST GOOD.
